# SDR DALA2019080704633

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1292 LOC.BTW FR 16 TO FR 20 AT FWD GALLEY AREA. REPLACED FLOOR BEAM +Y1292 LOC BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG D53110920, ISSUE=D, AND DWG D53110984, ISSUE=B, AND DWG D53112812, ISSUE =E.
